# SDR GUU2004F00005

- Difficulty date: May 5, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- Engine: Pwa PT6*
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LT FIREWALL FUEL VALVE LIGHT FLICKERED.  INSPECTED LT FIREWALL SYSTEM.  NO DEFECTS NOTED.
